# SDR 08FDEA02586

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 57,063 hours, 19,746 cycles
- Engine: Pwa JT9D7
- Engine time: 2,582 hours, 1,669 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 31,879 hours, 18,995 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM ADVISORY "NR 2 ENGINE OIL PSI ZERO".  NO OTHER PROBLEMS, OIL QUANTITY 15 QTS, OIL TEMP 100 DEGREES.  NO "LOW OIL PRESURE" OR "OIL CLOG" LIGHTS.  ALL ENGINE PARAMETERS NORMAL FL 320.  TAT -14 DEGREES C, SAT -44 DEGREES C.  FOLLOWED QRH, NO LEFT ECAM INDICATIONS.  LAX U PER PWR PLANT ENGINEERING AWAITING TRANSMITTER FOM OAK.  REMOVED AND REPLACED CB FOR  OIL PRESSURE SYSTEM, 14ESAS/PERFORMED SECOND GROUND RUN, PER JRH.  SYSTEM OPS CHECK GOOD.
